# SDR 2008UALA02870

- Difficulty date: May 18, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 56,726 hours, 20,752 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Light
- Condition: No Test
- Location: Door 3r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3R ARM LIGHT WILL NOT ILLUMINATE.  SUPPLEMENTAL DATA UPDATE CAUSE, DEBRIS UNDER GIRT BAR.  REMOVED DEBRIS AND CLEANED SWITCHES, OPS CHECKS OK, ARMS/DISARMS NORMALLY.
